Feeling Depressed Between Your Chest And Stomach And Shortness Of Breath?
Doctor. I want to ask. I have a fever, but for 4 days, now it is getting better. But why do I have the thumbs on my left and right hand, the color is pale. And at noon around 10 am I take the medicine to reduce heat. And around 2 and I drink bodrex because of headaches. In the afternoon between my chest and stomach like being depressed and breathless, it was difficult like it didn’t go well until my back of my head was tingling. Was it dangerous and could it be cured. I didn’t dare to take different medicines in one day so. is this sir doctor and can he recover? Please information and reply for help I thank you.
Good afternoon, thanks for asking at HealthReplies.com. The complaint that you are experiencing, is most likely to occur because of several conditions that occur together or close together at the same time rather than a disease that occurs on an ongoing basis. Among the possibilities are:
Migraines or headaches tense headaches Gastric acid disease Asthma Panic attacks Anemia or lack of red blood cells
The condition is generally harmless and can be cured, but still further tests are needed to ensure the condition. Therefore, we suggest that you check your condition with a general practitioner first to obtain a thorough history and a brief physical examination. Then your doctor can determine what treatment is best for you.
Your decision not to take many drugs is right, because between one drug and another drug can interact in the body, even though the condition is now you still do not know what disease you are actually experiencing. So it is enough to consume independent drugs, and focus more on resting, not looking at the laptop monitor screen, cellphone or television for too long, drinking more water, and immediately check yourself. So, hopefully answering your question.